BibTeX record journals/geb/PereaR17

download as .bib file

@article{DBLP:journals/geb/PereaR17,
  author    = {Andr{\'{e}}s Perea and
               Souvik Roy},
  title     = {A new epistemic characterization of {\(\epsilon\)}-proper rationalizability},
  journal   = {Games Econ. Behav.},
  volume    = {104},
  pages     = {309--328},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.geb.2017.04.009},
  doi       = {10.1016/j.geb.2017.04.009},
  timestamp = {Sat, 22 Feb 2020 13:47:28 +0100},
  biburl    = {https://dblp.org/rec/journals/geb/PereaR17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics